# SDR DL72W011676

- Difficulty date: October 16, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N291WA
- Make and model: Boeing 727247
- Aircraft serial: 22109
- Aircraft time: 64,026 hours, 43,551 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 146110018
- Part serial: PR0083
- Condition: Unserviceable
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER CHECK, FOUND EMERGENCY SLIDE 2 LEFT PRESSURE LOW.  REPLACED SLIDE.
